Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bluray

Veteran Member
  • Total Reviews

    0
  • Content Count

    187
  • Joined

  • Last visited

Community Reputation

1 Neutral

About bluray

  • Rank
    Member
  • Birthday 04/09/1989

Profile Information

  • Gender
    Male
  • Location
    NY
  1. How did I know someone would fancy a stab? I'm not saying its a cure you idiot, I'm saying its a possible means to an end, a tool. Where did I say it was an end-all cure? My main point is that stress and poor sleep causes my acne and weed catapults you into a relaxed state. Do whatever makes YOU as relaxed as can be all the time and to get good quality sleep, that doesn't mean taking up pot smoking, you're not getting my point. Changing diet works for some, in my case it seems to be stress/n
  2. This is something I've been meaning to get off my chest for a while, just a few thoughts of mine. Use it/don't use it. Moderate, persistent acne plagued me in my teens. I tried all sorts of products. I then went on a course of full-dose Accutane (what a miracle drug) a few years ago which wiped it out, pretty much completely. But from then on I would get the odd big-ish zit here and there and more frequent smaller ones. Small, and really nothing worth mentioning compared to what I had, but acne
  3. This is so annoying. Its been happening throughout my teenage years but more so now. When I'm active, excited, stressed or nervous I tend to sweat a lot under my armpits. Everywhere else is bone dry. I've tried many different anti-perspirants, none work. I can spray half a bottle and it will have no effect. Is this just an adolescent condition? Any advice on what to do about it? It can get hugely frustrating.
  4. I got the same thing as you. Thought it was only me. I'm about 4 months off on tane and I'm finding (I'm not embarrassed to say) that its really tough for me to get aroused. I'm 19 so I should be humping everything that has a pulse but I have no desire to make the effort. It sucks. What can I do?
  5. I took Accutane for 4 months last year (September - December) on full 80mg dose. I had mild - moderate acne that was unresponsive to every other treatment. Only got dry lips and dry nose from it. Its now what, 4 months later? I get no large acne anymore, only tiny small whiteheads once every week or so and they clear up very quickly (after using the drug its as if they get pushed up a lot quicker. They're so small that they not worth popping. I still have red marks on my face from acne but its a
  6. Holy shit, can anyone actually help me? Just a few replies....
  7. When I started my Accutane course I thought "alright, this will be the end, I can start living a great life once its over" and anyone taking it and in a similar situation as me will have the same thoughts. Now that my course is done I'm still stuck with red marks, although they aren't bad at all. But the biggest realization of all was that I still have a lack of confidence and self esteem and that its not just a result of spots on my face. I've never been a very confident person, I was chubby wh
  8. Indeed. After dealing with acne I realised there was no God, no "loving" God would f**kup his "child"'s life like that. This stuff has screwed up more areas of my life than just my face.
  9. What safe, non-harsh product can I use to clear the post-accutane red marks I have? I don't want to go the dermabrasion route as its only a month after my course. What products contain Glycolic acid and is it a harsh substance?
  10. Also had the same shit on my hands, nothing to worry about.
  11. Oh and, seriously, you won't get mood swings and depression and all that crap. 1% of people experience that. The official side effects listing:
  12. Ok, what is the purpose of 6 weeks of the drug? Thats not a cumulative dose. Accutane needs to be taken at 120mg X your body weight in kg to get your full dose. If you don't take the full dose theres a MUCH greater chance your acne will come back after your course. Hell, you might not even clear after such a short period of time. Change your derm if he/she is advising such things. See a quote from another thread I posted in:
  13. I'm sure I posted about drinking in another thread. Might not have went through, anyway... I drank heavily while on Accutane. While I certainly don't condone it, I did do a lot of drinking, not every day obviously, but binging. Sometimes at the weekends I'd only have a beer or two, other times I'd go all out on shots and lose myself in a drunken stupor haha. That said, I didn't feel any different the next day, the same as if I wasn't even on Accutane and my liver enzyme levels remained exactly
×